Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 56, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 5, 2025, 4:03 PM CDT for 7 counties in Tennessee. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2025, 4:03 PM CDT (21:03 UTC)
- Expired
- Apr 6, 2025, 11:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hickman County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Wayne County, TN
The radar
The Ft Campbell radar (KHPX), 142 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
396
WGUS54 KOHX 052103
FFWOHX
TNC081-085-099-101-119-135-181-060300-
/O.NEW.KOHX.FF.W.0056.250405T2103Z-250406T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
403 PM CDT Sat Apr 5 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Hickman County in middle Tennessee...
Southwestern Humphreys County in middle Tennessee...
Northwestern Lawrence County in middle Tennessee...
Lewis County in middle Tennessee...
Southwestern Maury County in middle Tennessee...
Perry County in middle Tennessee...
Northern Wayne County in middle Tennessee...
* Until 1000 PM CDT.
* At 403 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hohenwald, Centerville, Waynesboro, Linden, Summertown,
Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods,
Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40
Near The Tennessee River and Primm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
3551 8797 3562 8804 3568 8802 3572 8803
3577 8799 3583 8797 3587 8794 3590 8793
3588 8722 3543 8729 3534 8777 3539 8799
3540 8798 3540 8797 3541 8798 3543 8803
FLASH FLOOD...RADAR INDICATED
$$
LaRosa5 follow-up statements
392
WGUS74 KOHX 052329
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
629 PM CDT Sat Apr 5 2025
TNC081-085-099-101-119-135-181-060300-
/O.CON.KOHX.FF.W.0056.000000T0000Z-250406T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickman TN-Humphreys TN-Lawrence TN-Lewis TN-Maury TN-Perry TN-
Wayne TN-
629 PM CDT Sat Apr 5 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR HICKMAN, SOUTHWESTERN HUMPHREYS, NORTHWESTERN LAWRENCE,
LEWIS, SOUTHWESTERN MAURY, PERRY AND NORTHERN WAYNE COUNTIES...
At 629 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas. This includes the
following basins - Blue Creek including Cuba Landing,
Crooked Creek, Roan Creek, Toms Creek including Pine
View, and Lick Creek and Spring Creek including areas
near Mousetail Landing State Park.
Some locations that will experience flash flooding include...
Hohenwald, Centerville, Waynesboro, Linden, Summertown,
Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods,
Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40
Near The Tennessee River and Primm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
3551 8797 3562 8804 3568 8802 3572 8803
3577 8799 3583 8797 3587 8794 3590 8793
3588 8722 3543 8729 3534 8777 3539 8799
3540 8798 3540 8797 3541 8798 3543 8803
FLASH FLOOD...RADAR INDICATED
$$
LaRosa055
WGUS54 KOHX 060241
FFWOHX
TNC081-085-099-101-119-135-181-060900-
/O.EXT.KOHX.FF.W.0056.000000T0000Z-250406T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
941 PM CDT Sat Apr 5 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Hickman County in middle Tennessee...
Southwestern Humphreys County in middle Tennessee...
Northwestern Lawrence County in middle Tennessee...
Lewis County in middle Tennessee...
Southwestern Maury County in middle Tennessee...
Perry County in middle Tennessee...
Northern Wayne County in middle Tennessee...
* Until 400 AM CDT Sunday.
* At 941 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas. This includes
the following basins - Beech Creek including
Leatherwood, Trace Creek including Sweetwater, Cane
Creek including Pleasantville, and areas along the
Buffalo River.
* Some locations that will experience flash flooding include...
Hohenwald, Centerville, Waynesboro, Linden, Summertown,
Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods,
Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40
Near The Tennessee River and Primm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
3551 8797 3562 8804 3568 8802 3572 8803
3577 8799 3583 8797 3587 8794 3590 8793
3588 8722 3543 8729 3534 8777 3539 8799
3540 8798 3540 8797 3541 8798 3543 8803
FLASH FLOOD...RADAR INDICATED
$$
LaRosa764
WGUS54 KOHX 060851
FFWOHX
TNC081-085-099-101-119-135-181-061200-
/O.EXT.KOHX.FF.W.0056.000000T0000Z-250406T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
351 AM CDT Sun Apr 6 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Hickman County in middle Tennessee...
Southwestern Humphreys County in middle Tennessee...
Northwestern Lawrence County in middle Tennessee...
Lewis County in middle Tennessee...
Southwestern Maury County in middle Tennessee...
Perry County in middle Tennessee...
Northern Wayne County in middle Tennessee...
* Until 700 AM CDT.
* At 351 AM CDT, Thunderstorms produced heavy rain across the warned
area. Between 2 and 3.5 inches of rain have fallen. Flash flooding
is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas. This includes
the following basins - Beech Creek including
Leatherwood, Trace Creek including Sweetwater, Cane
Creek including Pleasantville, and areas along the
Buffalo River.
* Some locations that will experience flash flooding include...
Hohenwald, Centerville, Waynesboro, Linden, Summertown,
Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods,
Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40
Near The Tennessee River and Primm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
3551 8797 3562 8804 3568 8802 3572 8803
3577 8799 3583 8797 3587 8794 3590 8793
3588 8722 3543 8729 3534 8777 3539 8799
3540 8798 3540 8797 3541 8798 3543 8803
FLASH FLOOD...RADAR INDICATED
$$
Mueller602
WGUS54 KOHX 061137
FFWOHX
TNC081-085-099-101-119-135-181-061600-
/O.EXT.KOHX.FF.W.0056.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
637 AM CDT Sun Apr 6 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Hickman County in middle Tennessee...
Southwestern Humphreys County in middle Tennessee...
Northwestern Lawrence County in middle Tennessee...
Lewis County in middle Tennessee...
Southwestern Maury County in middle Tennessee...
Perry County in middle Tennessee...
Northern Wayne County in middle Tennessee...
* Until 1100 AM CDT.
* At 637 AM CDT, Thunderstorms produced heavy rain across the warned
area. Between 2 and 3.5 inches of rain have fallen. Flash flooding
is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hohenwald, Centerville, Waynesboro, Linden, Summertown,
Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods,
Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40
Near The Tennessee River and Primm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
3551 8797 3562 8804 3568 8802 3572 8803
3577 8799 3583 8797 3587 8794 3590 8793
3588 8722 3543 8729 3534 8777 3539 8799
3540 8798 3540 8797 3541 8798 3543 8803
FLASH FLOOD...RADAR INDICATED
$$
Mueller287
WGUS74 KOHX 061608 RRC
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1108 AM CDT Sun Apr 6 2025
TNC081-085-099-101-119-135-181-061618-
/O.EXP.KOHX.FF.W.0056.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickman TN-Humphreys TN-Lawrence TN-Lewis TN-Maury TN-Perry TN-
Wayne TN-
1108 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR HICKMAN, SOUTHWESTERN
HUMPHREYS, NORTHWESTERN LAWRENCE, LEWIS, SOUTHWESTERN MAURY, PERRY
AND NORTHERN WAYNE COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
3551 8797 3562 8804 3568 8802 3572 8803
3577 8799 3583 8797 3587 8794 3590 8793
3588 8722 3543 8729 3534 8777 3539 8799
3540 8798 3540 8797 3541 8798 3543 8803
$$
LaRosaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 12:12 PM CDT, 3 hours 51 minutes earlier. Its key messages:
- Updated at 1204 PM CDT Sat Apr 5 2025
- Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
- Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
- General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1212 PM CDT Sat Apr 5 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1204 PM CDT Sat Apr 5 2025 - Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers. - Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40. - General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week. && .SHORT TERM... (Rest of today through Sunday) Issued at 1053 AM CDT Sat Apr 5 2025 The ending to this round of severe weather is in site. The boundary is meandering northward for the next several hours and it will move south again overnight and tomorrow. There will finally be enough umph to push this mess out of middle TN by Monday. Additional 2 to 6 inches of rain will be possible...and falling over already saturated soil could spell disaster. The flash flood watch has been extended eastward another row of counties. Even with the rain coming to an end rivers and creeks will continue to run high. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1053 AM CDT Sat Apr 5 2025 High pressure will begin to sink south at the beginning of the long term forecast providing some very needed relief. The temperatures will definitely feel cooler behind the front. Lows and highs will be 5-10 degrees below normal for this time of year. Another low and cold front drops down from Canada Thursday/Friday. The extended models still have some timing and strength differences to work out. Right now this system looks to fast moving for our area and no severe weather is expected. && .AVIATION... (18Z TAFS) Issued at 1204 PM CDT Sat Apr 5 2025 Another round of heavy rain...showers and thunderstorms expected this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain will begin to move out west to east tomorrow starting around 14Z at CKV. Even after the rain tappers off...CIGS will remain low at IFR/MVFR. && .PRELIMINARY POINT TEMPS/POPS... Nashville 57 67 42 60 / 90 80 20 0 Clarksville 50 57 38 61 / 100 60 10 0 Crossville 60 67 41 52 / 80 90 50 10 Columbia 58 69 41 59 / 90 80 20 0 Cookeville 60 68 41 54 / 90 90 40 10 Jamestown 58 67 39 53 / 80 100 50 10 Lawrenceburg 62 70 43 58 / 90 80 30 0 Murfreesboro 59 69 41 58 / 90 90 30 0 Waverly 50 59 38 60 / 100 60 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TNZ005>011-023>031- 056>063-075-077-093>095. && SHORT TERM...12 LONG TERM....12 AVIATION.....12
In the hours before
Local storm report, Apr 5, 12:15 PM CDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1215 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM Flash Flood 3 WSW Waverly 36.08N 87.84W
04/05/2025 Humphreys TN Trained Spotter
Videos and photos received of high water
blocking Brown Town Road near entrance of
Walmart in Waverly. Car stalled in high
water.
&&
APBSpecial weather statement, Apr 5, 2:07 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Nashville TN
207 PM CDT Sat Apr 5 2025
TNZ005-006-023-051945-
Stewart TN-Montgomery TN-Houston TN-
207 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY...STEWART AND
NORTHERN HOUSTON COUNTIES THROUGH 245 PM CDT...
At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Erin, Cumberland City, Houston County Airport, Land Between The
Lakes, Indian Mound, Dover, Palmyra, Tennessee Ridge, Big Rock,
Woodlawn, and Clarksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3666 8785 3663 8785 3664 8734 3634 8755
3625 8795 3631 8796 3635 8798 3637 8800
3645 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 1907Z 230DEG 40KT 3647 8809
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BaggettThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:53 PM CDT | River Flood Advisory | OHX | Humphreys | 11 hr |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 36 min |
| Apr 5, 5:58 AM CDT | Special Weather Statement | OHX | Houston, Stewart | 47 min |
| Apr 5, 6:46 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 29 min |
| Apr 5, 6:50 AM CDT | Special Weather Statement | OHX | Robertson | 25 min |
| Apr 5, 7:11 AM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 34 min |
| Apr 5, 7:30 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more | 31 hr |
| Apr 5, 7:32 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Apr 5, 9:38 AM CDT | Flash Flood Warning | OHX | Cheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more | 4 hr |
| Apr 5, 2:07 PM CDT | Special Weather Statement | OHX | Stewart | 38 min |
| Apr 5, 2:24 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 5, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 50 min |
| Apr 5, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 47 min |
| Apr 5, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more | 56 min |
| Apr 5, 3:48 PM CDT | River Flood Advisory | OHX | Hickman | 7 hr |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 34 min |
| Apr 5, 4:06 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 24 min |
| Apr 5, 4:21 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 54 min |
| Apr 5, 4:27 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 48 min |
| Apr 5, 4:30 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Wilson | 19 hr |
| Apr 5, 4:32 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more | 18 hr |
| Apr 5, 4:42 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 48 min |
| Apr 5, 4:46 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 44 min |
| Apr 5, 4:51 PM CDT | Tornado Warning | OHX | Macon, Robertson, Sumner | 24 min |
| Apr 5, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more | 60 min |
| Apr 5, 5:10 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Apr 5, 5:38 PM CDT | Tornado Warning | OHX | Clay, Macon | 31 min |
| Apr 5, 5:40 PM CDT | Flash Flood Warning | OHX | Bedford, Hickman, Marshall, Maury, Rutherford, Williamson and 1 more | 17 hr |
| Apr 5, 5:49 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 56 min |
| Apr 5, 6:14 PM CDT | Flash Flood Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more | 12 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.